Quasiperiodic regimes in multisection semiconductor lasers

    2006, Volume 11, Number 2, pp.  213-224

    Author(s): Gonchenko S. V., Schneider K. R., Turaev D. V.

    We consider a mode approximation model for the longitudinal dynamics of a multisection semiconductor laser which represents a slow-fast system of ordinary differential equations for the electromagnetic field and the carrier densities. Under the condition that the number of active sections $q$ coincides with the number of critical eigenvalues we introduce a normal form which admits to establish the existence of invariant tori. The case $q=2$ is investigated in more detail where we also derive conditions for the stability of the quasiperiodic regime
    Keywords: multisection semiconductor laser, averaging, mode approximation, invariant torus, normal form, stability
    Citation: Gonchenko S. V., Schneider K. R., Turaev D. V., Quasiperiodic regimes in multisection semiconductor lasers , Regular and Chaotic Dynamics, 2006, Volume 11, Number 2, pp. 213-224

    Download File
    PDF, 332.78 Kb